3次元ヘビ型ロボットの冗長性を利用した制御  [in Japanese] Control of 3-dimensional Snake Robots by Using Redundancy  [in Japanese]

Search this Article

Author(s)

Journal

  • 計測自動制御学会論文集 = Transactions of the Society of Instrument and Control Engineers

    計測自動制御学会論文集 = Transactions of the Society of Instrument and Control Engineers 44(12), 970-978, 2008-12-31

    計測自動制御学会

References:  11

Cited by:  1

Codes

  • NII Article ID (NAID)
    10024594275
  • NII NACSIS-CAT ID (NCID)
    AN00072392
  • Text Lang
    JPN
  • Article Type
    Journal Article
  • ISSN
    04534654
  • NDL Article ID
    9758680
  • NDL Source Classification
    ZM11(科学技術--科学技術一般--制御工学)
  • NDL Call No.
    Z14-482
  • Data Source
    CJP  CJPref  NDL 
Page Top